PuSH - Publication Server of Helmholtz Zentrum München

Almost-convergent sequences with respect to polynomial hypergroups.

Acta Math. Hung. 138, 127-139 (2013)
DOI Order publishers version
Open Access Green as soon as Postprint is submitted to ZB.
Each polynomial hypergroup on a"center dot(0) generates a family of generalized translation operators T (m) on sequence spaces. We introduce the concept of almost convergence for polynomial hypergroups (determined by the operators T (m) ), extending the notion of almost convergence introduced by Lorentz. Our investigations lead to two theorems characterizing almost convergent sequences on polynomial hypergroups.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Orthogonal Polynomial ; Hypergroup ; Almost Convergence ; Amenability; Locally Compact-groups ; Amenable Semigroups ; Periodic-functions
ISSN (print) / ISBN 0236-5294
e-ISSN 1588-2632
Quellenangaben Volume: 138, Issue: 1-2, Pages: 127-139 Article Number: , Supplement: ,
Publisher Springer
Reviewing status Peer reviewed